# SDR UALA2013060403878

- Difficulty date: June 4, 2013
- Submitted: June 6, 2013
- Operation: Air carrier
- Aircraft: N813UA
- Make and model: Airbus A319-131
- Aircraft serial: 858
- Aircraft time: 50,852 hours, 20,240 cycles
- Engine: Iae V2522A5
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Condition: Unwanted Deploy
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/A JUMP SEAT 1R O2 MASK SELF DEPLOYED.  REPACKED DEPLOYED MASKS FWD GALLEY O2 MODULE INOPERATIVE.   REPACKED AND CLOSED CONTAINER DOOR IAW MM AND PERFORMED OPES TEST IAW MM.  NO FAULTS FOUND.
